MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC T25 STARDRIVE SHAFT F/MATRIX CANNULATED/LONG; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC T25 STARDRIVE SHAFT F/MATRIX CANNULATED/LONG; SCREWDRIVERS
Model Number 03.632.073
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2020 during a matrix mis procedure, several instruments were damaged.Two (2) rod introducers could no longer properly hold the rods making it difficult for patient insertion.The screwdriver shaft was stripped at the distal end tip.The rod persuader could no longer hold its position once engaged.There was no surgical delay.There was no patient consequence.The procedure outcome is unknown.This report is for one (1) t25 stardrive shaft f/matrix cannulated/long.This is report 3 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: investigation summary: flow: damage.Visual: the scr driver shaft t25 cann long (part number:03.632.073 synthes lot number: 7805225) was received at uscq.Visual inspection of the complaint device showed the tip threads are rounded and stripped.The condition of the device is consistent as an end of life indicator for the device.No other issues were identified during inspection.The received condition is consistent with the complaint condition thus the complaint is confirmed.Investigation conclusion: after a visual inspection per guidance provided in windchill document # (b)(4), it is determined that the reusable instrument is worn from repeated use and servicing; therefore, further investigation for the reported complaint device is not required.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition; therefore, further corrective and/or preventive action is not required.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot: part number:03.632.073.Synthes lot number: 7805225.Supplier lot number: n/a.Release to warehouse date: mar 02, 2015.Expiration date: n/a.Manufactured by synthes monument.No ncrs were generated during production.Device history review: review of the device history record showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
T25 STARDRIVE SHAFT F/MATRIX CANNULATED/LONG
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10923107
Report Number2939274-2020-05366
Device Sequence Number2127461
Product Code HXX
UDI-Device Identifier10705034719177
UDI-Public(01)10705034719177
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.632.073
Device Catalogue Number03.632.073
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2020
Initial Date Received by Manufacturer 11/01/2020
Supplement Date Received by Manufacturer12/29/2020
Initial Report FDA Received Date11/30/2020
Supplement Report FDA Received Date01/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ROD HOLDER; ROD HOLDER; ROD PERSUADER STD F/MATRIX 5.5; ROD HOLDER; ROD HOLDER; ROD PERSUADER STD F/MATRIX 5.5